Previous |  Up |  Next

Article

References:
[1] G.Godefroy, P. Saphar:: Duality in spaces of operators and smooth norms on Banach spaces. Illinois Journal Math. 32 No. 4 (1988), 672–695. MR 0955384 | Zbl 0631.46015
[2] G. Godefroy, N.J. Kalton, P.D. Saphar: Unconditional ideals in Banach spaces. Studia Math. 104 (1993), 13–59. MR 1208038
[3] K. John: On the space $K(P,P^*)$ of compact operators on Pisier space $P$. Note di Matematica 12 (1992), 69–75. MR 1258564
[4] J. Johnson: Remarks on Banach spaces of compact operators. Funct. Anal. 32 (1979), 304–311. DOI 10.1016/0022-1236(79)90042-9 | MR 0538857 | Zbl 0412.47024
[5] W.B. Johnson, H.P. Rosenthal, M. Zippin: On bases, finite dimensional decompositions and weaker structures in Banach spaces. Israel J. M. 9 (1971), 488–506. DOI 10.1007/BF02771464 | MR 0280983
[6] N.J. Kalton: Spaces of compact operators. Math. Ann. 208 (1974), 267–278. DOI 10.1007/BF01432152 | MR 0341154 | Zbl 0266.47038
[7] A. Pietsch: Operator Ideals. Deutscher Verlag der Wissenschaften, Berlin, 1978. MR 0519680 | Zbl 0405.47027
Partner of
EuDML logo